# SDR IPXA2018062030858

- Difficulty date: June 13, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F5357260820500
- Condition: Bent
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERCOSTAL WAS BENT,  FRAMES 86 - 87,  STRINGER 27R.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-21.
